MathSciNet Relay Station
MathSciNet bibliographic data
MR1912115 93D15 (39A10 39A11 39A12 93C55 93D20)
Liao, Xiaoxin On asymptotic behavior of solutions to several classes of discrete dynamical systems. Sci. China Ser. A 45 (2002), no. 4, 432–442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement